Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
leeds-fan

First round was interupted - Second round needed?

Recommended Posts

hi guys.

I am a 23 year old male who was prescribed accutane supposedly for 16 wks. What happened was that i was on it for 8, ran out of pills as I missed my appointment due to being tied up at work, and had a 2/3 week gap until I could get an appointment at the hospital then on them for another 8 weeks. My chest and back acne are no more, completely gone which is great and after the final 8 weeks my face was spotless - it was fantastic. However around 3 wks ago (2/3 months after finishing) my spots have slowly crept back on my face. They are no where near as bad as before and its maybe only mild to moderate at worst acne but its frustrating as I feel if my course was uninterupted or even for 6 months uninterupted i would still be clear.

I suffered no serious side effects - just dry skin and lips whilst on it. The derm saw me at the end of my treatment, in march and was pleased claiming it probably won't come back however I am wondering whether anyone else has been in a similar situation? did you go for a second round or use mino or something again and hope it clears it up? or do i just accept that it will only be mildish acne? I know this drug can work, it did for me until now (my back and chest are clear), i just feel a second go on a longer, uninterupted period would cure for good.

Oh before i forget I was on 60mg a day and weigh 65kg.

Cheers

Share this post


Link to post
Share on other sites

I had a simular situation.......when I was 18 I went on Accutane but quit after 2 months because I found it difficult to concentrate and I was in school. My skin was beautiful for about 10 months after tane, but slowly my acne started to come back. At first it was very mild but over time it got worse. Now, 3 years later, my acne was worse then ever and I decided to give tane another try. I have not cleared up as fast as I did the first time but it is working.....I'm on my 4th month of accutane and wish I had started sooner. I always wondered if what would have happened if I had finished my course and if my skin would have stayed clear.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×